# SDR REXA200600098

- Difficulty date: October 28, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 4,068 hours, 3,116 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Caution Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE AT GATE.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21.
